# SDR WX0A2015121573043

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,826 hours, 24,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER EXIT ON BOTH RT & LT EXITS ARE INOPERATIVE.  REPLACED BATTERIES IAW MM 33-50-00.  OPERATIONS CHECKED GOOD.
